Wednesday, November 05, 2008

I'm home...

and I'm alive. 'Nuff said. Now I must sleep!

16 comments:

Buck said...

I MOST certainly hope all is well, Christina. Take good care of yourself.

TallyAngel said...

Yay! You're alive! I'm supposed to be doing debate homework but...well...
Anyways, how did the surgery go?

TallyAngel said...

Like my avatar?

Sonja said...

home - good. alive - good. :)
Get better, you skinny thing, you!!

Chuck said...

Glad to hear you made it through. I've been thinking about you today!

Christina LMT said...

Thanks so much, everyone! It's nice to know I have so many well-wishers out there in cyberland. I've been sleeping off the effects of the anesthesia and the drugs they gave me today, and I feel much better now. I HATE narcotics! I didn't fill the scrip they gave me for lortab elixir, as a matter of fact, I tore it up. I'm just taking OTC liquid tylenol and it seems to be working just fine. I don't like feeling loopy, that's for sure. Other than that, I'm just trying to keep my dogs from jumping all over me, which is (almost) a full-time job! Take care, you all!

Blondefabulous said...

I can't take the strong stuff either. It makes me either loopy as hell or nauseous. BLARGH!

Feel better soon, love!

Christina LMT said...

Thanks so much, Blondie! I feel much better today, thank goodness.

phlegmfatale said...

yays, honey! Been thinking about you. Mailed you a snailmail card! *HUGS*

Christina LMT said...

Ooooh, I can't wait to see my card, yays!

Anonymous said...

Hey C,
Glad to hear everything went well.
Been thinking of you.
Cindi

Christina LMT said...

Cindi!!!
Thanks, it's nice to see I haven't been totally forgotten...*sniff*...;)

Maybe we can all get together sometime soon for bowling?

kvegas911 said...

*hugs* thinking about you!

Christina LMT said...

Thank you, Kvegas911! I really appreciate it...:)

HollyB said...

I hope you're feeling MUCH better by now. Be sure to post pics when the loss begins to show.

Christina LMT said...

Thank you, Holly! I feel fantastic, right up until I suddenly feel exhausted...:)
It's a weird cycle.